Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lou2006

Member
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About lou2006

  • Rank
    New Member
  1. I am looking for advice on getting the red marks left from acne to fade. I am currently taking 400IU of vitamin E daily and I am on accutane. I use Cetphil wash and lotion and that helps with new breakouts and the dryness. Does any one have any suggestions on getting the red marks to fade? Thanks. lou2006
  2. This had happened with me previously on accutane...however, my hairline would be the only place flaking. I would try (if you can) washing your hair every other day or every third day. Because your hair isn't really that oily, it's really unnecessary to wash every day (unless you use a ton of product/work out). Additionally, what kind of shampoo do you use? I know this sounds weird, but maybe try scalp treatments made for African-American hair; it's super moisturizing :) I have never s
  3. Hi all, I am looking for some advice - I am a 32 yr old female and I have developed cystic over the past year. I started Accutane a week ago today and I have the ususal side affects - dry skin and lips. I am using lots of lotion and Blistex and evrything is ok for the moment. The one proble is do have is a very dry scalp. I never had this issue in the past so I know it is releatd to the accutane. It is so bad that the flakes are coming to the surface and I seems like I have bad dandruff. Has any
  4. I don't eat a huge amount of dairy but I ues to eat a yogurt every morning for breakfast. I started reading the message boards and notice people mentioning dairy so I stopped eating yorurts and now have a banana for breakfast. I have noticed a major difference and there has been a decrease in the amount of the big under the skin pimples that I have gotten (the ones that just pulse all the time).Was it the yogurt or just a considence?????I think everyone reacts different to different foods. Hope
  5. Thanks for the feed back. I don't seem to be as oily today but when I got up this morning my lips and face were swollen. My "T - Zone " is also red like I got burnt in the sun but I have not been out in the sun. This kinda caught me off guard because I have not heard anyone mention this side affect. Otherwise things are going well. I have been taking vitamin E since ny derm told me I was going to be going on accutane and I have notice some of the red marks are going away. Things are almost go
  6. I have been reading all the posts and they are really helping. When I eventually received the medication (after the long drawn out process of iPledge) I got really nervous. I had read about all the side affects and they did not worry me too much but now that I had to start taking it I felt very un-easy about it. I started taking it last thursday ( 9/7/06) and it has been going well. I have not had any side affects that I can tell. I have been using Blistex on my lips like a mad person to try and
×